# SDR UALA2013010900164

- Difficulty date: January 7, 2013
- Submitted: February 8, 2013
- Operation: Air carrier
- Aircraft: N520UA
- Make and model: Boeing 757222
- Aircraft serial: 24890
- Aircraft time: 72,368 hours, 27,105 cycles
- Engine: Pwa PW2037
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Panel
- Part number: 146N3650
- Condition: Corroded
- Location: Lav Service Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT LAV SERVICE DOOR, CORROSION ON INSIDE OF DOOR PANEL.  REMOVED CORROSION AFT LAV SERVICE DOOR IAW SRM.  REMOVED & REPLACED AFT LAV SERVICE DOOR P/N 146N3650 PER SRM 51-20-01 & AMM51-21-10 & GMM 07-35-05.
